# SDR DALA2017051203838

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 40,636 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE NEAR AFT AIR STAIRS DOOR CUTOUT LEFT SIDE MID POINT, BS 1531.  REPAIRED IAW SRM 53-0001.
